# SDR 2007UALA02994

- Difficulty date: August 3, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 56,243 hours, 20,730 cycles
- Engine: Pwa PW2037
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Contaminated
- Location: Nose
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO INOPERABLE WEATHER RADAR.    UNRELIABLE WEATHER RADAR CELLS.  RADOME FAILED MOISTURE TEST,  REPLACED RADOME WEATHER RADAR.
